News

FORMULA 1 ROLEX AUSTRALIAN GRAND PRIX 2024

Share

THURSDAY 21st MARCHLocal time
Porsche Carrera CupPractice Session10:30 - 11:00
Supercars ChampionshipFirst Practice Session11:25 - 11:55
Promoter ActivityFord Supervan12:00 - 12:20
Porsche Carrera CupQualifying Session12:30 - 13:00
Supercars ChampionshipSecond Practice Session13:25 - 13:55
Formula 1Drivers' Press Conference13:30 - 14:15
Promoter ActivityRacing Past - McLaren Tribute14:10 - 14:30
Supercars ChampionshipQualifying Session Part 115:10 - 15:25
Supercars ChampionshipQualifying Session Part 215:35 - 15:50
Promoter ActivityFord Supervan16:15 - 16:35
Porsche Carrera CupFirst Race (15 Laps or 30 Mins)16:45 - 17:20
Supercars ChampionshipFirst Race (19 Laps or 40 Mins)17:50 - 18:35
F1 ExperiencesF1 Experiences Pit Lane Walk18:50 - 20:20
F1 ExperiencesF1 Experiences Track Tour & Trophy Photo18:50 - 20:20

FRIDAY 22nd MARCH
FIA Formula 3Practice Session08:50 - 09:35
FIA Formula 2Practice Session10:00 - 10:45
FIAF1 Car Presentation11:00 - 12:00
Promoter ActivityRacing Past - McLaren Tribute11:10 - 11:30
Paddock ClubPaddock Club Pit Lane Walk11:10 - 12:00
Promoter ActivityTop Gear Australia Track Challenge11:30 - 12:00
FORMULA 1FIRST PRACTICE SESSION12:30 - 13:30
FIA Formula 3Qualifying Session14:00 - 14:30
Formula 1Teams' Press Conference14:30 - 15:30
Supercars ChampionshipSecond Race (19 Laps or 40 Mins)14:50 - 15:35
FIA Formula 3Press Conference15:30 - 16:00
FORMULA 1SECOND PRACTICE SESSION16:00 - 17:00
FIA Formula 2Qualifying Session17:30 - 18:00
Porsche Carrera CupSecond Race (15 Laps or 30 Mins)18:25 - 19:00
FIA Formula 2Press Conference19:30 - 20:00

SATURDAY 23rd MARCH
Supercars ChampionshipQualifying Session - Part 309:00 - 09:15
Supercars ChampionshipQualifying Session - Part 409:25 - 09:40
Formula 1Team Pit Stop Practice09:40 - 10:10
Promoter ActivityDoohan Practice Laps09:55 - 10:20
FIA Formula 3Sprint Race (20 Laps or 40 Mins +1 Lap)11:15 - 12:00
FIA Formula 3Press Conference12:10 - 12:30
FORMULA 1THIRD PRACTICE SESSION12:30 - 13:30
Promoter ActivityRacing Past - McLaren Tribute13:40 - 13:55
FIA Formula 2Sprint Race (23 Laps or 45 Mins +1 Lap)14:15 - 15:05
Paddock ClubPaddock Club Pit Lane Walk15:10 - 15:40
Promoter ActivityDoohan Demonstration Laps15:15 - 15:30
FIA Formula 2Press Conference15:35 - 16:00
FORMULA 1QUALIFYING SESSION16:00 - 17:00
Formula 1Press Conference17:00 - 18:00
Supercars ChampionshipThird Race (14 Laps or 30 Mins)17:35 - 18:10
Porsche Carrera CupThird Race (15 Laps or 30 Mins)18:25 - 19:00
F1 ExperiencesF1 Experiences Champions Club Grid Walk & Trophy Photo19:15 - 20:15

SUNDAY 24th MARCH
FIA Formula 3Feature Race (23 Laps or 45 Mins +1 Lap)09:05 - 09:55
Supercars ChampionshipFourth Race (14 Laps or 30 Mins)10:20 - 10:55
FIA Formula 2Feature Race (33 Laps or 60 Mins +1 Lap)11:35 - 12:40
Paddock ClubPaddock Club Pit Lane Walk12:55 - 13:55
Formula 1Drivers' Parade13:00 - 13:30
Promoter ActivitySenna Memorial Flyover13:10 - 13:20
Promoter ActivityDoohan Demonstration Laps13:35 - 13:50
FIA Formula 2Press Conference13:40 - 14:10
Promoter ActivityDoohan Demonstration Laps13:45 - 14:00
Formula 1National Anthem14:46 - 14:48
FORMULA 1GRAND PRIX (58 LAPS OR 120 MINS)15:00 - 17:00

Note - Melbourne is 11 hours ahead of UTC on the above dates. Timetable subject to change.

Above is the full F1 Australia schedule – get up to speed with all the important timings for the Formula 1 Rolex Australian Grand Prix 2024, which takes place over 58 laps of the 5.303-kilometre Albert Park Circuit in Melbourne on Sunday, March 24.

The 2024 Australian Grand Prix timetable covers the full weekend track schedule, including details of all practice and qualifying sessions, support races, press conferences and special events – plus, of course, that crucial Australian GP start time.

    Share

    YOU MIGHT ALSO LIKE

    Coming Up

    Coming Up

    Feature

    How RB are leading the midfield 'ahead of plan' and setting the pace for a sustainable future